905.866 medical & health answers

Cramps in legs answers (4152)

Page 1 from 100 Next >
Q: 

What to do for muscle cramps in legs?

A: Walk around and shake ur legs. Or u can stretch. Get on the floor and put ur legs out in front of u. then touch ur toes. It usaully works 4 my bro. And this is a fast and easy way to get leg cramps away. Leg cramps are usaully caused by to much surgar or (possibly) a alergic reaction, i think. but i know that it is caused by too much sugar some times. I hope this works 4 u and if it doesn''t im sorry. :)) gl (fyi: gl means good luck! :)) eat more bananas, its from lack of potassium, keeping yourself hydrated helps too What medications are you on?? Could this be the problem?Side effects of many meds are leg cramps. Also, Have you heard of the soap cure. Place a new...


Q: 

What causes muscle cramps in legs,

A: What causes muscle cramps in legs. It can make a grown man shed a few tears. It is due to low calcium or potassium in the blood. you can Prevent it by.. -regular exercise -drinking at least eight glasses of liquid per day -stretching of your muscles on a daily -cutting down on fatty -eating enough foods rich in calcium and potassium - you can place a heating pad on the cramped area to cure it....
Q: 

I get bad cramp in legs at night & have DVT, could these cramps dislodge the clots?

A: 15 Jun 2011 Hi Sandy, This sounds extremely dangerous, please go to the ER or call your doc asap. Tis enough of an emergency to warrant an ER visit, and perhaps your pain could be treated as well. Sorry I could not be of more help, but I really felt compelled to leave an answer to your question because it sounds serious. Best wishes to you, sweetlemon Votes:+1CommentVote upReport DemoninDC9 Jan 2012 Have you discussed with your doc about getting a prescription for a muscle relaxant? Votes:+0CommentVote upReport honda19 Jan 2012 To sdsnow. This sounds strange; put a bar of soap, paperoff, in your socks at night or anytime. I do it for leg cramps. IT WORKS!! Let me know after you use it. I an on warfarin for life also. Good Luck. Votes:+0CommentVote upReport sweet...


Q: 

I''am on tamoxifen and have severe muscle cramps in legs, feet, hands,and my sides by rib cage?

A: 11 Sep 2011 Hi - I have the exact same issue. I''m on Tamoxifen (2.5 years) and just started Effexor (300mg) two months ago. The cramps are almost debilitating. Research shows nothing much and I''m given a muscle relaxer prescription (helps just a little). This is very frustrating. My sister (on oncology nurse) told me it is the medication and that I basically have neuralgia all over. She advised to take Motrin. I will be seeing my oncologist in a few weeks and plan to ask about this issue in detail. Votes:+1CommentVote upReport joy okay12 Sep 2011 I took this drug a long time ago--never had any of what you had. My question is this--are you on statins like zocor or crestor or Lipitor? My latest experience was in 2009--I was on Arimidex and had everything -- my feet...


Q: 

cramps in legs during sex

A: Re: cramps in legs during sex Re: cramps in legs during sex Re: cramps in legs during sex...
Q: 

cramps in legs during the night?

A: 4 months agoAll great answers thanks just to let you all know he's a farmer who shears a lot of sheap so muscles prob worked too much but have taken everything on board. Thanks a million '' LEG cramps What are LEG cramps? - Cramp is a term often used to refer to a painful, involuntary contraction of a single muscle or a muscle group. - Leg cramps frequently occur in the legs of elderly patients and can be extremely painful. - Severe leg cramps my be followed by residual tenderness and evidence of muscle fiber necrosis, including elevation of serum creatinine kinase. - cramps in the calf muscles are so common...
Q: 

Does the med, procardia cause (charlie horses) muscle cramps in legs

A: Does the med, procardia cause ? Yes it does and this medication will will help in angina of the heart and there are some other side affects also but they should go away in a few days . and here for you is the list the drug company puts out of known side affects for this drug and also there are others that i wont mention here but the most important for you and this includes Constipation, cough, dizziness, fatigue, flushing, giddiness, headache, heartburn, heat sensation, lightheadedness, mood changes, muscle cramps, nasal congestion, nausea, sore throat, swelling of arms, legs, hands, and feet, tremors, wheezing so this should go away in a few days and if not see the doctor....
Q: 

Can benicar cause cramps in leg and hands?

A: It is not a common side effects but with any drug it can cause that problem. the main serious side effect is swelling of neck area and a breakdown of actual muscle. I dont know if thats what you are experiencing but i would call my doctor and report it. i experienced swelling of my ankles on a drug called lexapro for depression and it didnt happen until 3 months i was on it. I called my doc and he said no. I did the reasearch and sure as hell that is a side effect of lexapro. Ear on the side of caution and i wouldnt rule it out. Unless you absolutely need to be on the drug,call your doctor and monitor it and u know your body and how it feels, go with your gut reaction.alot of drugs used for blood pressure the first side effect is usually dizziness, r u experiencing that at all. also sounds...


Q: 

cramps in legs

A: If you don''t get enough calcium, magnesium, potassium, iron, water- all of these can cause cramps. Talk to your doctor if your diet doesn''t provide you with enough of these vital minerals. Bananas contain potassium, magnesium, iron.. so a good place to start. Are you getting enough fruit/ veggies in your diet? And when you are pregnant, your baby will just absorb these from your body. Ie. If you don''t get enough calcium, the baby will absorb it from your bones, leaving you with a calcium deficiency and bone density loss- leading to osteoperosis (for you) later in life. If you don''t get enough in your diet, your body will be the one to suffer. im glad i stumbled on this. the cramps and pain in my hips was starting to be unbearable and i...


Q: 

What can cause muscle cramps in legs and arms?

A: this part of the year? dehydration most likely I want to know 2. I have had a cramp in my leg for 3 days...its annoying. Hope someone has an idea... I''ve heard inadequate calcium, or poor circulation. I''ve also heard that if you use a muscle too much and don''t stretch afterward while it is still warm that it increases the chance of it hurting after exercise. So I am thinking that this is a problem that you need to take to your doctor to rule out calcium or circulation problems. Good luck! eat some bananas and drink some powerade I think dehydration definitely. Muscle cramps are often a sign of potassium deficiency. staciandababy''s suggestion to eat a banana was a good one. I was also going to suggest eating a banana and other potassium-rich foods. My DH gets...
 
Contact us   |   Disclaimer & Privacy Policy   |